Peeing

Last night, my insomnia was boosted by a fun side effect from the cyclophosphamide. I think this email pretty much sums it up.

20130221-054244.jpg

Now, I am going to let you into a little secret. A doctor told me that I must go to the toilet whenever I had the urge after having this delightful chemotherapy. Seeing as this side effect hit me in the middle of the night, I took his advice literally and sat on the toilet for nearly an hour…. I do not think that is what he meant.

The email basically sums up that I have no shame, but, I think I knew that already.

Anyway, it was good that I asked the question, because it led to me having to take another dose of a drug called Mesna, which by the way, tastes like artificial beef flavouring. Much like I imagine, a supermarket branded packet of beef flavoured crisps would. It was not a pleasant taste in my mouth. My mouth should be saved for good things.

Advertisements
Tagged , , , , ,

One thought on “Peeing

  1. D-mannose powder (hopefully you can find some of it in the UK) is a wonderful, homeopathic substance to fend off cystitis and other UTIs…. has a very very faint sugary taste and you add 3/4 teaspoons to water morning and evening… believe me – it works and right away!!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: